# SDR CA060322006

- Difficulty date: March 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 3,157 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Valve
- Part number: 991242322
- Condition: Stuck
- Location: Hyd System
- Part time: 3,247 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR DID NOT COME UP ON CLIMB.  PILOT FOUND COMPLETE FAILURE OF ALL HYDRAULIC SYSTEM.  ON TROUBLESHOOTING, FOUND SOLENOID LANDING VALVE SCREEN STUCK ON VALVE SEAT CAUSING COMPLETE BYPASS OF THE HYDRAULIC FLUID.  THIS VALVE WAS PLANNED TO BE REPLACED AT NEXT VISIT IAW SB 525-24-10.
